| Model Number |
MMT-332A |
| Medical Device Problem Codes |
Insufficient Flow or Under Infusion (2182); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/27/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that they experienced high blood glucose and they did allege insulin pump was under delivering.The customer¿s blood glucose level was 33.3 mmol/l.Customer stated that insulin pump had no delivery alarm.Customer stated that drive support cap was normal.Customer had been using insulin pump system within 48 hours of reported high blood glucose event.Customer was neither in emergency room nor admitted into hospital.The reservoir will not be returned for analysis.